Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

On Weak and Strong Convergence Theorems for a Finite Family of Nonself I asymptotically Nonexpansive Mappings

BİROL GÜNDÜZ, Sezgin Akbulut

Mathematica Moravica Cilt 19 · ss. 49–64 · 01.01.2015

Atıf için künye

GÜNDÜZ, B., & Akbulut, S. (2015). On Weak and Strong Convergence Theorems for a Finite Family of Nonself I asymptotically Nonexpansive Mappings. Mathematica Moravica, 19, 49–64.

BibTeX
@article{gunduz2015-73303,
  author = {GÜNDÜZ, BİROL and Akbulut, Sezgin},
  title = {On Weak and Strong Convergence Theorems for a Finite Family of Nonself I asymptotically Nonexpansive Mappings},
  journal = {Mathematica Moravica},
  year = {2015},
  volume = {19},
  pages = {49--64},
  url = {https://akademik.atauni.edu.tr/yayinlar/73303-on-weak-and-strong-convergence-theorems-for-a-finite-family-of-nonself-i}
}